RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 90–92 (Mi vsgtu933)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

$p$-Adic BMO and VMO functions

E. I. Zelenov

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: Spaces of $p$-adic BMO and VMO functions are considered. It is proved that locally constant functions are dense in VMO space under BMO norm.

Keywords: $p$-adic analysis, BMO functions, VMO functions

DOI: https://doi.org/10.14498/vsgtu933

Full text: PDF file (477 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.98
MSC: 11E95, 46E99
Original article submitted 12/I/2011
revision submitted – 12/III/2011

Citation: E. I. Zelenov, “$p$-Adic BMO and VMO functions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 90–92

Citation in format AMSBIB
\Bibitem{Zel11}
\by E.~I.~Zelenov
\paper $p$-Adic BMO and VMO functions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 90--92
\mathnet{http://mi.mathnet.ru/vsgtu933}
\crossref{https://doi.org/10.14498/vsgtu933}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu933
  • http://mi.mathnet.ru/eng/vsgtu/v122/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:179
    Full text:64
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018